Doctor insights on:
Lump After Cortisone Shot
Had a steroid shot for dequervains 1.5 month ago, my wrist is still sore, 2 days ago I noticed a bump on my wrist at injection site? it is tender..
My HCG levels dropped and now increasing after Methotrexate shot. 3152 mIU/ml before injection. 48hrs after shot it was 3052. 72hrs after 3108. Nopain?
I got a steroid shot earlier this week, on tuesday. I'm getting my wisdom teeth pulled next week, on wednesday. Will the Kenalog (triamcinolone) shot effect surgery?
I recieved a flu shot , immediately the injection site was swollen after the injection and I got a bump.Is that normal so immediately ?
Flu shot: This can be quite normal.Get a more detailed answer ›
My knee is swollen, I had cortisone shot 5 days ago, the swelling still didn't go down, causes numbness. Do I need another cortisone shot?
No: If the cortisone injection didnt help, getting a second injection would not be indicated. You should have your knee reexamined. If your physician feels fluid is still present then he/she may want to aspirate your knee to examine the fluid to help determine the cause of the swelling. This will allow your doctor to treat the cause of the swelling. ...Read moreSee 1 more doctor answer
Itchy skin, welts, redness, hot to the touch. Already got a steroid shot yesterday (depomedrol (methylprednisolone) 80mg). ?
I received a cortisone shot alcohol based ...third one a week ago. Injection site itches...didn't the last two times. How long will it itch?
24-48 hours: The pain of the injection or the pain being treated by the injection? It should disappear within 24-48 hours. ...Read more
Got gardisol shot 2weeks ago. There's a hard lump (like a flat blueberry) under injection area. Been there right after shot. Still sore. Should I get checked?
Yes and no: I would need more details to say don't worry, but it is common to develop a small blood collection at the site of injections, called a hematoma. If there is no redness or fever, you should feel pretty relaxed, but it can take some time for these to resolve! Anyway, if I had done this I would hope you would call me and come back in so I could take a look and so we would BOTH feel sure you are OK. ...Read more
I had a cortizone (hydrocortisone) shot in my lft knee 5 days ago 4 inflammation.How long before the shot will take effect 4 I still have pain on outer side of knee?
Should be working: Call doctor who injected the knee to see what else needs be done if you have received absolutely no relief at all. ...Read more
Got gardisol shot a week ago. There 's hard lump (size of blueberry) under injection area. Been there right after shot. Still sore. Should I get check?
Hematoma: This sounds like a small blood clot under the skin from slight bleeding at the injection site. Applying warm compresses intermittently helps break down the clot which is not the dangerous type. If a tender lump persists, it may require a small incision to remove it in which case you will have to consult a surgeon although this is usually not necessary. ...Read more
Had cortisone injection 8 days ago in my shoulder . Have huge bruise and it hurts worse than before the injection, is this unusual?
Need more info: Are you on blood thinners or high doses of anti-inflammatories like Ibuprofen or aspirin? A huge bruise would be unusual under ordinary circumstances. Was there trauma to the shoulder? Increased pain this late may be the signs of infection. Should be feeling better. Have you had any fever or unusual symptoms, -extreme tiredness or flu-like symptoms. You need to see whoever injected you asap. ...Read moreSee 1 more doctor answer
I received a cortisone injection in my knee 3 days ago. Since then I've had excruciating lower leg pain. Can cortisone cause this ?
After getting a flu shot, the injection site swelled & was hot. It itched mildly. Now, 2 days after shot, I have a rash under my arms. Is this related?
May be: The interval between your flu vaccine and the rash may suggest that the rash is due to the vaccine. However, it may be a coincidence. If it does not bother you, i would wait. If it itches, would take an antihistamine such as cetirizine, Loratadine or fexofenadine (all available otc). If no better if a few days, see your physician. ...Read more
I've been having shoulder/arm pain for several weeks. It didn't start until after giving myself diphenhydramine intramuscular injections?
40mg injection depo medrol in ankle today. How long until pain/swelling from injection subsides and positive side affects/inflammation improvement?
A day or so: The swelling from the injection depends on how the injection was given and what the volume of the injected medication is. Steroid starts to work in about 6 hours but the optimal effect is not achieved until about 36-48 hours after. . ...Read more
- Talk to a doctor live online for free
- Cortisone shot after effects
- Itching after cortisone shot
- Cortisone shot in shoulder pain after
- Ask a doctor a question free online
- Steroid flare after cortisone shot
- How safe are cortisone shots after a heart attack?
- Red hot face after cortisone shot
- Steroid flare after cortisone shot red face
- Talk to a pharmacologist online for free